# SDR AALA201912249015

- Difficulty date: December 23, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 50,714 hours, 32,246 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 66642870
- Part serial: 2980
- Condition: Faulted
- Location: Window Heat
- Part time: 50,966 hours, 31,213 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLIGHT DECK FORWARD WINDOW HEAT ARCING (MIDDLE OF LH WINDOW AT THE BOTTOM). MAINTENANCE INSPECTED L WINDSHIELD IAW AMM 56-11-11. NO EVIDENCE OF ARCING OR BURNS. TROUBLESHOOTING LED TO WHC 1. REMOVED AND REPLACED WHC 1 IAW AMM 30-42-34. OPS CHECK GOOD.
